# SDR SWAA2022063015196

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 26. / [01] EVALUATED CRACK AT STRINGER 26R/H B/S 540 WL 153. STRINGER FOUND OUT OF LIMIT IAW SRM 53-00-03-1A-1 PARAGRAPH 4A(2)(A)1;[02] VERIFIED REPAIR APPLICABILITY FOR STR 26 R/H B/S 540 IAW SRM 53-00-03-2R-1 PAR 4 ; FIG 205.;[03] PERFORMED CUT-OUT THE DAMAGE STRINGER 26 R/H LOCATED BTW B/S 500D-520 AND REMOVED FASTENER ON STRINGER SECTION BTW B/S 500D+10 TO B/S 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[04] PARTIAL UPDATE STEP#1 AND #2;[05] UPDATE CORRECTIVE ACTION #3:REMOVED FASTENERS BTW B/S 500D TO B/S 540 AND CUT AND REMOVED STRINGER SECTION AT B/S 500D+10' TO B/S 540 26R/H IAW SRM 53-00-03-2R-1 REPAIR 1;[06] VERIFIED CORRECTIVE ACTIONS 1; 2; AND 5.;[07] COMPLETED STEP 3.;[08] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STR-011 ; LOT: 1493965-1 ; P.O/N: 871101/1 AND NEW HAT SECTION P/N:HFAB53-HS-011; LOT:1493919-1; P.O/N:871098/1.  LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION BTW BS 500D+4' TO BS 536 STR 26R/H AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR PAR 4 STEPS D-I FIG 205 ; REQUEST OK TO PRIMER ON REPAIR PARTS.;[15] INSTALLED REPAIR PARTS AT FCB BTW BS 500D+4' TO BS 536 STR 26R/H IAW SRM 53-00-03-2R-1 REPAIR PAR 4. FIG 205
